MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5001R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Iv disconnected during mechanical power injection.This has been ongoing since 2017.Reported 10 cases total.Submitted a report that involved 5 incidents last month.This report includes 7 more incidents.
 
Event or Problem Description
Iv disconnected during mechanical power injection.This has been ongoing since 2017.Reported >10 cases total.Submitted a report that involved >5 incidents last month.This report includes 7 more incidents.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11722893
Report Number11722893
Device Sequence Number17055638
Product Code FPA
UDI-Device Identifier15019517133226
UDI-Public(01)15019517133226
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
Report Date (Section F) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNC5001R
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/21/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/26/2021
Patient Sequence Number1
Date Report Sent to FDA04/01/2021